# SDR USAA2013060300018

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 40,860 hours, 16,687 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D5281016600000
- Part serial: NT10350
- Condition: Excess Play
- Location: Nlg
- Part time: 40,611 hours, 16,583 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORT -AIRFRAME VIBRATION AT 300KTS- 310KTS AT 28,000 FT, DID NOT TRY FASTER SPEED BELOW 300 KTS NO VIB.  NO VIB INDICATION FOR ENGINE & NO ECAM INDICATION OF FLIGHT CONTROL ANOMOLIES.  FOUND LT NLG AFT DOOR WITH EXCESSIVE PLAY.  REPLACED LT AFT DOOR IAW MM 32-22-13-400-01A & MM 32-22-00-220-001A.
